# SDR AALA20001590

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Part time: 63,165 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED ON THE BELL FRAME FORWARD END OF INTERCOSTAL MARKED STA 1050, STR 27L.  INSTALLED NEW SHEAR TIE PER SRM 51-30-2.  (X)
